CSpace

Browse/Search Results:  1-10 of 543 Help

Selected(0)Clear Items/Page:    Sort:
Evolution of Controllers Under a Generalized Structure Encoding/Decoding Scheme With Application to Magnetic Levitation System 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2022, 卷号: 69, 期号: 9, 页码: 9655-9666
Authors:  Xin, Bin;  Wang, Yipeng;  Xue, Wenchao;  Cai, Tao;  Fan, Zhun;  Zhan, Jiaoyang;  Chen, Jie
Favorite  |  View/Download:41/0  |  Submit date:2022/06/21
Optimization  Design methodology  Control systems  Tuning  Magnetic levitation  Signal processing  Periodic structures  Automatic design of controllers  disturbance-rejection  intelligent optimization algorithms  magnetic levitation system (MLS)  mixed-variable optimization  
New design of active disturbance rejection control for nonlinear uncertain systems with unknown control input gain 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2022, 卷号: 65, 期号: 4, 页码: 13
Authors:  Chen, Sen;  Chen, Zhixiang;  Huang, Yi;  Zhao, Zhi-Liang
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
uncertain system  active disturbance rejection control  control input gain  
Model-Free Reinforcement Learning by Embedding an Auxiliary System for Optimal Control of Nonlinear Systems 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2022, 卷号: 33, 期号: 4, 页码: 1520-1534
Authors:  Xu, Zhenhui;  Shen, Tielong;  Cheng, Daizhan
Favorite  |  View/Download:24/0  |  Submit date:2022/06/21
Mathematical model  Trajectory  Heuristic algorithms  Optimal control  System dynamics  Artificial neural networks  Convergence  Approximate optimal control design  auxiliary trajectory  completely model-free  integral reinforcement learning (IRL)  
Semi-rational vector rogon-soliton solutions of the five-component Manakov/NLS system with mixed backgrounds 期刊论文
APPLIED MATHEMATICS LETTERS, 2022, 卷号: 125, 页码: 8
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
Five-component Manakov system  Non-zero/zero background  Semi-rational solutions  Rogue waves/rogons  Solitons  
Normalized solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 506, 期号: 1, 页码: 19
Authors:  Yun, Zhaoyang;  Zhang, Zhitao
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
Nonlinear Schrodinger systems  Normalized solutions  Ekland variational principle  Minimax principle  
On identifiability of discrete-time nonlinearly parameterized systems 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 6
Authors:  Li, Chanying;  Zhang, Xian
Favorite  |  View/Download:36/0  |  Submit date:2022/06/21
Identifiability  Discrete-time  Nonlinear parametrization  Random noises  Strong consistency  
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
Transportation of Darcy-Forchheimer entropy optimized nonlinear flow toward a stretchable sheet with Ohmic heating and heat generation/absorption 期刊论文
WAVES IN RANDOM AND COMPLEX MEDIA, 2021, 页码: 19
Authors:  Khan, Sohail A.;  Khan, M. Ijaz;  Khan, M. Riaz;  Alotaibi, Fakhirah;  Galal, Ahmed M.
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
Darcy-Forchheimer  unsteady flow  thermal radiation  heat generation/absorption  viscous dissipation and entropy generation  
Stability of Couette flow for 2D Boussinesq system with vertical dissipation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 12, 页码: 40
Authors:  Deng, Wen;  Wu, Jiahong;  Zhang, Ping
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Boussinesq equations  Enhanced dissipation  Stability of Couette flow